Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 106–116 (Mi cheb41)  

This article is cited in 4 scientific papers (total in 4 papers)

О поведении в критической полосе рядов Дирихле с конечнозначными мультипликативными коэффициентами и с ограниченной сумматорной функцией

V. A. Matveev, O. A. Matveeva

Saratov State University named after N. G. Chernyshevsky

Abstract: The subject of this work are various questions related to the location of zeros, growth order along the imaginary line and behavior near the axis of convergence of functions defined by Dirichlet series, whose coefficients are finite-valued and multiplicative, and whose summatory function is bounded.

Full text: PDF file (374 kB)
References: PDF file   HTML file
UDC: 511.3
Received: 17.05.2012

Citation: V. A. Matveev, O. A. Matveeva, “О поведении в критической полосе рядов Дирихле с конечнозначными мультипликативными коэффициентами и с ограниченной сумматорной функцией”, Chebyshevskii Sb., 13:2 (2012), 106–116

Citation in format AMSBIB
\Bibitem{MatMat12}
\by V.~A.~Matveev, O.~A.~Matveeva
\paper О поведении в критической полосе рядов Дирихле с конечнозначными мультипликативными коэффициентами и с ограниченной сумматорной функцией
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 106--116
\mathnet{http://mi.mathnet.ru/cheb41}


Linking options:
  • http://mi.mathnet.ru/eng/cheb41
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Matveev, “K otsenke odnogo klassa summatornykh funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 72–76  mathnet  crossref
    2. V. N. Kuznetsov, O. A. Matveeva, “Approksimatsionnyi podkhod v nekotorykh zadachakh teorii ryadov Dirikhle s multiplikativnymi koeffitsientami”, Chebyshevskii sb., 17:4 (2016), 124–131  mathnet  crossref  elib
    3. O. A. Matveeva, V. N. Kuznetsov, “K zadache analiticheskogo prodolzheniya ryadov Dirikhle s konechnoznachnymi koeffitsientami kak tselykh funktsii na kompleksnuyu ploskost”, Chebyshevskii sb., 18:4 (2017), 286–296  mathnet  crossref
    4. O. A. Matveeva, V. N. Kuznetsov, “Approksimatsionnye polinomy Dirikhle i nekotorye svoistva $L$-funktsii Dirikhle”, Chebyshevskii sb., 18:4 (2017), 297–305  mathnet  crossref
  • Number of views:
    This page:127
    Full text:59
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022